Doctor insights on:
Doxycycline Sun Rash
Here are some ...: Since Fordyce's spots are ectopic sebaceous glands beneath the skin, sunlight would not grow their size, but of course, as expected, the overlying skin may darken leading to potential deceptive look, which you may like them. So, no effect and no harm from Fordyce's spots. More? Seek pro-evaluation & counseling preferably from dermatologist timely. Best wishes... ...Read more
Does Rosacea appear Brown after Sun exposure? Does Lupus Malar appear Brown after Sun exposure? What type of Butterfly Rash turns Brown in Sun?
Malar rash: Melasma is a very common patchy brown, tan, or blue-gray facial skin discoloration, usually seen in women in the reproductive years. It typically appears on the upper cheeks, upper lip, forehead, and chin. Lupus may cause a butterfly rash which can be exacerbated by the sun. A malar rash associated with lupus may be erythematous (red) or brown. ...Read more
Mild rosacea and dermatitis with frequent flares on chin. Vivite cleanser, Rx metronidazole lotion 2x/day, ampicillin500 2x/d. Still flaring. ideas?
Dermatologist: You should have this seen by a dermatologist!! ...Read more
Won't help much: If you are referring to sunburn, steroid creams don't help much as the damage is already done. Plus, this is a fairly strong steroid; you can't just put it anywhere! if you are referring to sun allergies such as polymorphic light eruption (pmle), steroid creams can help treat. If you mean solar urticaria (hives), creams don't work as well as antihistamines. For pmle or hives, see your doctor! ...Read more
I get sun burned, sun poisoning, hives, swelling, rashes, sickness and muscle soreness occur when I am in the sun for 30mins w/o sunblock 1h w/ why?
f39,Dx perioral dermatitis, on doxycycline&metro gel 8mths!Last mth changed IUD to OC.my skin awful.full Tzone affected.HELP?is it P.derma?not itchy
Can't help u online: You need to be seen and examined, see your doctor who may refer you to a dermatologist, best wishes ...Read more
IItchy, red rash on legs caused by spandex/polyester leggings. Treating w/ Benadryl (diphenhydramine) & hydrocortisone cream, but rash is spreading to arms and ears..
Take oral benadryl (diphenhydramine): don't use the topical benadryl (diphenhydramine) cream. Take oral benadryl (diphenhydramine). 50mg is usually ok but it will make you sleepy. See your doctor tomorrow if you can if rash is still bothering you. Cool shower should help with the itch. It is obvious you have a bad allergic reaction. Go to ER if you develop throat tightening, short of breath, wheezing, or other concerning symptoms other than rash ...Read more
I'm allergic to Erythromycin-anaphylaxis
Sulfa drugs- rash can I use polymyxin b sulfate eye drops?
Yes: Polymyxin is an effective anti-bacterial. You could use it without the allergies popping up as it has with others. However: are you sure you need this drop? It seems as if you are using an antibiotic for every eye inflammation, most of which are probably not bacterial. And in so doing you have sensitized yourself to antibiotics that you might need for an actual infection. ...Read more
Pigmentation on face due to sun exposure.....Using suncreen lotions.....No use..Suggest me some ointments for pigmentation?
Not enough info: You should be worried if you have any difficulty breathing, nausea, vomiting and belly pain after an allergic reaction to Amoxicillin since it's the indication of an ongoing anaphylaxis reaction and can be life threatening. If it's not the case or the rashes occurr way after you got the Amoxicillin rashes, it is something else. Should check with your doctor. Need to see it to know what it is. ...Read more
- Talk to a doctor live online for free
- Doxycycline side effects sun
- Doxycycline sun exposure
- Two doxycycline sun exposure
- Ask a doctor a question free online
- Doxycycline side effects sun exposure
- Sun rash
- Doxycycline skin rash
- Doxycycline side effects rash
- Talk to a dermatologist online for free